# SDR ASAA2012061892368

- Difficulty date: June 1, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 20,612 hours, 6,203 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1590
- Condition: Failed
- Location: Ac Bay
- Part time: 55,510 hours, 35,151 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES UPON RECALL.  LIGHT RESETS UPON CANCELLING / PUSH TO RESET.  MASTER CAUTION.  ACFT GROUNDED.  REPLACED TEMP CONTROL VALVE IAW AMM 21-51-10-400-801.
